CVS Health Maximum Strength Daytime Softgels for Severe Cold + Flu Relief, 24 CT
4.5
(37)






How to get it
Details
CVS Health Maximum Strength Daytime Softgels for Severe Cold + Flu Relief, 24 CT
24.00 Ct, 0.16 lbs. Item # 362042
Day cold & flu Relieves headache, fever, sore thraot, minor aches & pains
Relives cough
Relives chest congestion, thins & loosens mucus
Relives nasal congestion, sinus pressure
No added alcohol
Antihistamine free
Relives cough
Relives chest congestion, thins & loosens mucus
Relives nasal congestion, sinus pressure
No added alcohol
Antihistamine free
Concern | Cold & flu |
---|---|
Form | Softgels |
Product type | Cold & flu treatments |
Quantity | 11-30 ct |
Symptopm | Cold & flu symptoms |
Ingredients
Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl FD&C blue #1, FD&C red #40, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, shellac, sorbitol sorbitan solution, titanium dioxide
Directions
• take only as directed • do not exceed 8 softgels per 24 hrsadults & children 12 years and over: 2 softgels with water every 4 hrschildren 4 to under 12 yrs: ask a doctorchildren under 4 yrs: do not use
Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take• more than 8 softgels in 24 hours, which is the maximum daily amount for this product• with other drugs containing acetaminophen• 3 or more alcoholic drinks every day while using this productAllergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:• skin reddening • blisters • rash If a skin reaction occurs, stop use and seek medical help right away.Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
From CVS Health
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.
CVS Health Maximum Strength Daytime Softgels for Severe Cold + Flu Relief, 24 CT
4.5
(37)